MathSciNet Relay Station
MathSciNet bibliographic data
MR2019940 (2005c:16031) 16G70 (16D50 16G10)
Skowroński, Andrzej; Yamagata, Kunio On invariability of self-injective algebras of tilted type under stable equivalences. Proc. Amer. Math. Soc. 132 (2004), no. 3, 659–667 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement